MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. ALL POLY PATELLA CEMENTED 32 MM DIAMETER; PROSTHESIS, KNEE

ZIMMER MANUFACTURING B.V. ALL POLY PATELLA CEMENTED 32 MM DIAMETER; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Scar Tissue (2060)
Date of Event 01/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The customer has indicated that the product will not be returned to zimmer biomet for investigation, as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 3007963827-2021-00075, 3007963827-2021-00076.
 
Event or Problem Description
It was reported that patient underwent initial right total knee arthroplasty.Approximately 2 months later, the patient underwent a manipulation under anesthesia due to stiffness from arthrofibrosis.At the next follow up visit, the patient had improved range of motion and no complaints.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.According to tabers medical dictionary ¿ manipulation of a joint is a mobilization technique, sometimes involving a rapid thrust or stretching of a joint performed under anesthesia.Per clinical orthropaedics and related research (how to treat the stiff total knee arthroplasty?: a systematic review), mua is used to treat and resolve arthrofibrosis (scar tissue).This procedure is performed to increase articular motion and reduce chronic pain from arthrofibrosis.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ALL POLY PATELLA CEMENTED 32 MM DIAMETER
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
MDR Report Key11558732
Report Number0002648920-2021-00063
Device Sequence Number4881686
Product Code MBH
UDI-Device Identifier00889024247635
UDI-Public(01)00889024247635(17)281003(10)64825562
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42540000032
Device Lot Number64825562
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/02/2021
Supplement Date Received by Manufacturer03/24/2021
Initial Report FDA Received Date03/23/2021
Supplement Report FDA Received Date03/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight117